Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Volokitina E. Y. Cohomology of Lie algebra of vector fields on S1/Z2. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 1, pp. 8-15. DOI: 10.18500/1816-9791-2012-12-1-8-15

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
24.02.2012
Full text:
(downloads: 50)
Language: 
Russian
Heading: 
UDC: 
514.7

Cohomology of Lie algebra of vector fields on S1/Z2

Autors: 
Volokitina Evgeniya Yur'evna, Saratov State University
Abstract: 

 In the present paper we calculate the diagonal cohomology of Lie algebra of vector fields on S1/Z2 with coefficients in the space of smooth functions and 1-forms, one-dimensional and two-dimensional cohomology with coefficients in R. 

References: 
  1. Гельфанд И. М., Фукс Д. Б. Когомологии алгебры Ли векторных полей на окружности // Функц. анализ и его прил. 1968. Т. 2, вып. 4. С. 92–93.
  2. Гельфанд И. М., Фукс Д. Б. Когомологии алгебры Ли касательных векторных полей гладкого многообра- зия // Функц. анализ и его прил. 1969. Т. 3, вып. 3. С. 32–52.
  3. Решетников В. Н. О когомологиях двух алгебр Ли векторных полей на окружности // УМН. 1971. Т. 26, вып. 1(157). С. 231–232.